American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(76L05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 40 of 40 found      Go to page: 1 2

[31] David Hoff and Joel Smoller. Error bounds for Glimm difference approximations for scalar conservation laws . Trans. Amer. Math. Soc. 289 (1985) 611-642. MR 784006.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[32] Blake Temple. No $L\sb 1$-contractive metrics for systems of conservation laws . Trans. Amer. Math. Soc. 288 (1985) 471-480. MR 776388.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[33] Mahmud Hesaaraki. The structure of shock waves in magnetohydrodynamics. Memoirs of the AMS 49 (1984) MR 743547.
Book volume table of contents

[34] Robert L. Pego. Stable viscosities and shock profiles for systems of conservation laws . Trans. Amer. Math. Soc. 282 (1984) 749-763. MR 732117.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[35] Andrew Majda. The existence of multidimensional shock fronts. Memoirs of the AMS 43 (1983) MR 699241.
Book volume table of contents

[36] Andrew Majda. The stability of multidimensional shock fronts. Memoirs of the AMS 41 (1983) MR 683422.
Book volume table of contents

[37] Robert A. Gardner. On the detonation of a combustible gas . Trans. Amer. Math. Soc. 277 (1983) 431-468. MR 694370.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[38] Amiram Harten and Hillel Tal-Ezer. On a fourth order accurate implicit finite difference scheme for hyperbolic conservation laws. I. Nonstiff strongly dynamic problems . Math. Comp. 36 (1981) 353-373. MR 606501.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[39] Lasse K. Karlsen. Computation of steady shocks by second-order finite-difference schemes . Math. Comp. 34 (1980) 391-400. MR 559192.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[40] Randolph G. Smith. The Riemann problem in gas dynamics . Trans. Amer. Math. Soc. 249 (1979) 1-50. MR 526309.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 31 to 40 of 40 found      Go to page: 1 2